# SDR ABXA040252

- Difficulty date: July 2, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 68,218 hours, 63,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995823911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED FS 1019 JUST ABOVE LONGERON 17 LEFT.  REPAIRED IAW DC-9 SSRM K05159.
